Hitting a boundary point with reflected brownian motion
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 81-94
@article{SPS_1992__26__81_0,
     author = {Burdzy, Krzysztof and Marshall, Donald E.},
     title = {Hitting a boundary point with reflected brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {81-94},
     zbl = {0782.60051},
     mrnumber = {1231985},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__81_0}
}
Burdzy, Krzysztof; Marshall, Donald. Hitting a boundary point with reflected brownian motion. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 81-94. http://www.numdam.org/item/SPS_1992__26__81_0/

1. K. Burdzy, Multidimensional Brownian Excursions and Potential Theory, Longman, Harlow, Essex, 1987. | MR 932248 | Zbl 0691.60066

2. , Geometric properties of 2-dimensional Brownian paths, Probab. Th. Rel. Fields 81 (1989), 485-505. | MR 995807 | Zbl 0667.60078

3. J.L. Doob, Classical Potential Theory and Its Probabilistic Counterpart, Springer, New York, 1984. | MR 731258 | Zbl 0549.31001

4. M. El Bachir, L'enveloppe convexe du mouvement brownien, Th. 3-ème cycle. Université Toulouse III (1983).

5. J.-F. Le Gall, Mouvement brownien, cônes et processus stables, Probab. Th. Rel. Fields 76 (1987), 587-627. | MR 917681 | Zbl 0611.60076

6. L.C.G. Rogers, A guided tour through excursions, Bull. London Math. Soc. 21 (1989), 305-341. | MR 998631 | Zbl 0689.60075

7. , Brownian motion in a wedge with variable skew reflection, Trans. Amer. Math. Soc. 326 (1991), 227-236. | MR 1008701 | Zbl 0748.60074

8. ,Brownian motion in a wedge with variable skew reflection: II, Diffusion Processes and Related Problems in Analysis, Birkhäuser, Boston, 1990, pp. 95-115. | MR 1110159 | Zbl 0719.60081

9. S.R.S. Varadhan and R.J. Williams, Brownian motion in a wedge with oblique reflection, Comm. Pure Appl. Math. 38 (1985), 405-443. | MR 792398 | Zbl 0579.60082

10. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, 1979. | Zbl 0367.42001